Told my doctor about having muscle pain and weakness after taking this meds. Called for appointment and have to wait one month to see the doctor and i do not want to wait that much. Should i stop taking them right away?
12 Feb 2012
The following link explains the interaction between these two meds:
I would stop taking one until you can speak with the doctor. This combination is not recommended and needs to be addressed by the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He also prescribed pravastatin 40mg and had me stop samvastatin 20mg. Isnt this a bad combination? I had lab work yesterday and received a call from ...
1 answer • 27 Nov 2012
I'm currently taking pravastatin.
1 answer • 26 Mar 2013
I have now taken 4 different statins, simvastatin, pravastatin, lovastatin and atorvastatin. They all caused me muscle and joint soreness, my hands ...
5 answers • 2 Jul 2013
From my thigh down. Most of the time my legs. I had muscle pain in the middle of the night most of the time. What is the cause? My doctor recommend ...
2 answers • 28 May 2014
Pravachol - My doctor recently prescribed pravastatin 20mg for me - I was taking atorvastatin but I?
... ended up with horrible muscle pain from feet to head. Pain ebbed when atorvastatin was withdrawn. So far I have had a little extra pain in my ...
2 answers • 3 Jul 2014